# SDR UALA2011092605163

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1020 - 1040 RBL 65 FLOOR SUPPORT CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM INBD CHORD, SPLICE STRAP AND SPLICE CHANNEL PER PEMCO EA PD57-53-203 ON PEMCO NR 3175N00460.
